Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 187, NWS State College, PA

August 1, 2011Columbia County, Sullivan County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 1, 2011, 2:25 PM EDT for Columbia County, Sullivan County, Pennsylvania. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2011, 2:25 PM EDT (18:25 UTC)
Expired
Aug 1, 2011, 3:00 PM EDT
In force
35 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Sullivan County, PA

The radar

The Binghamton radar (KBGM), 104 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 2:35 PM EDTHAIL 1.751 S Laporte, PALOST LAKE ON ROUTE 220
Aug 1, 2:37 PM EDTHAIL 1Laporte, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -192 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-192 m²/s²
0-3 km storm-relative helicity
-166 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WUUS51 KCTP 011825
SVRCTP
PAC037-113-011900-
/O.NEW.KCTP.SV.W.0187.110801T1825Z-110801T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  EASTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 300 PM EDT

* AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR LAPORTE...MOVING SOUTHEAST
  AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICKETTS GLEN STATE PARK AND CENTRAL AROUND 300 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4114 7625 4115 7623 4121 7631 4121 7633
      4146 7660 4156 7646 4144 7625 4131 7631
      4122 7631 4115 7623 4113 7623
TIME...MOT...LOC 1825Z 312DEG 15KT 4145 7646

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:40 PM EDT, 45 minutes earlier.

Area forecast discussion, Aug 1, 1:40 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
140 PM EDT MON AUG 1 2011

.SYNOPSIS...
A COLD FRONT OVER SOUTHERN ONTARIO WILL MOVE SOUTHEAST AND PUSH
THROUGH CENTRAL PENNSYLVANIA LATER THIS AFTERNOON AND EVENING. HIGH
PRESSURE WILL PROVIDE FAIR AND DRY WEATHER ON TUESDAY. A VIGOROUS
UPPER LEVEL DISTURBANCE WILL CREST THE SOUTH-CENTRAL U.S. RIDGE AND
DIVE THROUGH THE GREAT LAKES INTO THE NORTHERN MID ATLANTIC STATES
BY LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING. A LARGE AREA
OF HIGH PRESSURE WILL SLIDE EAST FROM THE GREAT LAKES TO NEW YORK
STATE...BRINGING CLEARING SKIES AND DRY CONDITIONS FOR WEDNESDAY
NIGHT INTO FRIDAY MORNING. UNSETTLED WEATHER MAY RETURN FOR LATER
FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
RADAR SHOWS CONVECTION STARTING TO POP. CELLS ARE GROWING FAST IN
THE HIGH CAPE AIR...BUT ORGANIZATION MAY BE HARD TO COME BY GIVEN
WEAK SHEAR PROFILES.

MID LEVEL LAPSE RATES ARE ALREADY STEEP AND WITH GOOD INSOLATION
WE SHOULD SEE DEEP LAYER INSTABILITY CONTINUE TO INCREASE. WATER
VAPOR IMAGES SHOW A WELL DEFINED SHORTWAVE DIVING SE OUT OF THE
CENTRAL GR LAKES WHICH ALL MODELS USE TO FIRE UP SOME IMPRESSIVE
CONVECTION THIS AFTERNOON. HIGH RES ARW RUN SHOWS ACTIVITY
INCREASING RAPIDLY AFTER 18Z. THE THREAT FOR STRONG GUSTY WINDS
AND LARGE HAIL WILL BE ON THE INCREASE AS CONVECTION FIRES AND
INTENSIFIES.

THE FRONTAL BOUNDARY WILL PUSH S/E AND EXIT PA LATE TNT..AS HIGH
PRES BUILDS EWD FROM THE OH VLY. ISOLD SHOWERS/TSTMS MAY LINGER
LATE THIS EVEN/EARLY TNT OVR THE SCNTRL MTNS/LWR SUSQ VLY BEFORE
DISSIPATING ALL TOGETHER AFT MIDNIGHT. CLEARING SKIES AND RESIDUAL
MSTR FROM SPOTTY CONVECTIVE RAINS MAY LEAD TO FOG FORMATION TWD
DAYBREAK TUE.

&&

.SHORT TERM /TUESDAY/...
TUESDAY SHUD BE TRANQUIL AND MILD AS WEAK HIGH PRESSURE BUILDS
BACK IN. THE DAY WILL START OUT SUNNY AND RATHER COOL ACROSS THE
NORTH. SUNRISE TEMPS WILL BE IN THE MID 50S ACROSS THE NRN
MTNS...AND VARY FORM THE UPPER 50S TO MID 60S ELSEWHERE BEFORE
TOPPING OUT IN THE 80S IN MOST AREAS. SERN ZONES WILL PROBABLY
NUDGE 90 WITH MODERATE HUMIDITY STATE WIDE.

CLOUDS WILL LIKLEY INCREASE LATER IN THE DAY AS THE EFFECTS OF THE
NEXT UPSTREAM SYSTEM BEGIN TO INFLUENCE THE AREA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A POTENT SHORTWAVE...AND GRADUALLY STRENGTHENING SFC LOW WILL BE
CRESTING THE SOMEWHAT FLAT CENTRAL U.S. UPPER RIDGE...AND RACING
SE AND TWD THE REGION TUESDAY NIGHT/WEDNESDAY. IMPRESSIVE WIND
ENERGY ASSOCIATED WITH THIS SYSTEM...AND WARMER MOIST AIR SURGING
EAST FROM THE OHIO VALLEY WILL RESULT IN WAVES OF STRONG
ISENTROPIC LIFT WITHIN THE 300-310K THETA CHANNEL. PERIODS OF
NEARLY +4 ST DEVIATION 850 MB WESTERLY WIND AND CORRESPONDING
MOISTURE FLUX RIDING UP AND OVER THE ALLEGHENY PLATEAU OF WRN PENN
AND THE LAUREL HIGHLANDS WILL LEAD TO LOCALLY HEAVY RAIN...BETWEEN
0.75 AND 1.2 INCHES.

NAM/SREF SOLUTIONS ARE FURTHER NE WITH THE TRACK OF THE SFC/UPPER
VORT MAX LATE TUESDAY NIGHT/WED...WHILE TH GFS/GEFS ARE BOTH NOTABLY
FURTHER TO THE SW WITH THE TRACK OF THE FEATURE.

INCREASING...AND STRONGLY VEERING WINDS IN THE LOWEST SEVERAL KFT
AGL /WITH 60KTS OCCUPYING MUCH OF THE 925-850MB LAYER/ COULD PRODUCE
SOME OF THE HIGHEST HELICITY WE'VE SEEN HERE IN CENTRAL PA OUTSIDE
OF THE REMNANTS OF TROPICAL SYSTEMS. THE NOSE OF A 90KT UPPER JET
WILL RIDE SE ACROSS THE GREAT LAKES AND HELP TO ENHANCE LARGE SCALE
LIFT OF THE INCREASINGLY UNSTABLE AIRMASS ADVECTING EAST FROM THE
OHIO VALLEY.

EXPECT A DECENT LIGHT SHOW FROM THE LIGHTNING OVERNIGHT TUESDAY
NIGHT...AS TSRA RACE SE AND POSSIBLY GEL INTO A LARGE/PROGRESSIVE
MCS THAT WILL BRING A SOAKING LATE TUESDAY NIGHT/EARLY WED MORNING
RAIN. BEST CHC FOR SVR TSRA OVERNIGHT TUESDAY NIGHT WILL BE FROM
WARREN COUNTY...SE TWD KDUJ WHERE PWATS WILL CLIMB TO ABOVE 2.0
INCHES. THE MOST LIKELY AREA FOR MORE WIDESPREAD...MDT TO HVY
OVERRUNNING PRECIP WITH EMBEDDED THUNDER WILL BE ACROSS THE NE HALF
OF PENN.

SFC LOW TRACKS SOUTHEASTWARD AND LIKELY MOVES OVER SOME PORTION OF
THE CWA DURING THE MIDDAY/AFTERNOON HOURS OF WEDNESDAY. CHCS FOR
SHOWERS AND THUNDERSTORMS WILL BECOME CONCENTRATED MAINLY ACROSS THE
SERN HALF OF THE STATE AFTER 18Z WEDNESDAY. ENERGY/HELICITY INDICES
WILL BE IN THE RANGE OF 2.5-3.5 M2/S2 ACROSS THE LOWER SUSQ VALLEY
LATE WED AFTERNOON...AND THE PRIMARY SEVERE WEATHER WILL BECOME
FOCUSED THERE.

A RIDGE OF HIGH PRESSURE OVER THE GREAT LAKES WILL SINK SOUTH INTO
THE REGION...AND BRING FAIR AND DRY WEATHER ALONG WITH A 10 T0 20KT
NORTH TO NW BREEZE FOR LATER WEDNESDAY NIGHT THROUGH EARLY FRIDAY.

INCREASING/RETURN SOUTH TO SOUTHWEST FLOW OF LLVL MOISTURE WILL
ADVECT INTO THE REGION FRIDAY AND FRIDAY NIGHT... ACCOMPANIED BY
PERIODS TSRA. VERY HEAVY RAIN IS POSSIBLE AS SFC DEWPOINTS CLIMB
INTO THE LOWER 70S AND PWATS SURGE TO AOA 2 INCHES.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
CONVECTION WILL CONTINUE TO BUILD ACROSS THE REGION AS A COLD
FRONT SLIDES SOUTH THROUGH THE REST OF THIS AFTERNOON. MVFR AND
BRIEF IFR CONDITIONS ARE POSSIBLE AS TSRA/SHRA INCREASE IN
COVERAGE... ESPECIALLY IN THE NORTHERN HALF OF THE STATE. THE
CONVECTION WILL DIE OFF OVERNIGHT...LEAVING RESIDUAL MOISTURE THAT
MAY CAUSE PATCHY FOG AND MVFR CONDITIONS THROUGH EARLY TUESDAY
MORNING. VFR CONDITIONS ARE EXPECTED TUESDAY AS HIGH PRESSURE
BUILDS INTO THE AREA.

OUTLOOK...
TUE...MVFR POSSIBLE EARLY...THEN VFR. NO SIG WX.
WED...MVFR/IFR AS TSRA MOVE IN FROM THE NW.
THU-FRI...VFR. NO SIG WX.

&&

.CLIMATE...
JULY 2011 TIES AS THE THIRD WARMEST JULY ON RECORD AT HARRISBURG.
JULY 2011 RANKED AS THE 6TH WARMEST JULY ON RECORD AT WILLIAMSPORT.
SEE CLMMDT/CLMIPT/PNSCTP FOR MORE INFORMATION.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...COLBERT
CLIMATE...
Hazardous weather outlook, Aug 1, 10:39 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1039 AM EDT MON AUG 1 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-021445-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1039 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A POTENT UPPER AIR DISTURBANCE WILL TRACK SOUTHEAST ACROSS THE
GREAT LAKES AND INTO PENNSYLVANIA LATE TUESDAY NIGHT AND
WEDNESDAY. LOCALLY SEVERE THUNDERSTORMS AND HEAVY RAIN WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 1:20 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT MON AUG 1 2011

PAZ012-041-045-046-011745-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-
120 PM EDT MON AUG 1 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLINTON AND
SOUTHWESTERN LYCOMING COUNTIES...

AT 116 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMMAL...MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR WATERVILLE AROUND 130 PM AND
SALLADASBURG AROUND 140 PM.

THIS WILL IMPACT I-80 NEAR MILE MARKER 190.

LAT...LON 4121 7702 4105 7722 4133 7759 4146 7742

FORECASTER: LA CORTE
Special weather statement, Aug 1, 1:37 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
137 PM EDT MON AUG 1 2011

PAZ041-046-011800-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
137 PM EDT MON AUG 1 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LYCOMING COUNTY...

AT 135 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOYALSOCKVILLE...
MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR LOYALSOCKVILLE AROUND 150 PM AND
MONTOURSVILLE AROUND 200 PM.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 26.

LAT...LON 4124 7665 4117 7679 4116 7688 4114 7690
      4114 7692 4140 7712 4150 7692

FORECASTER: LA CORTE
Special weather statement, Aug 1, 1:45 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON AUG 1 2011

PAZ004-011830-
WARREN PA-
145 PM EDT MON AUG 1 2011

...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY...

AT 143 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLUMBUS...MOVING
SOUTHEAST AT 20 MPH. THIS STORM MAY CONTAIN SMALL HAIL AND GUSTY
WINDS.

THIS STORM WILL BE NEAR SPRING CREEK AROUND 150 PM...LOTTSVILLE
AROUND 200 PM...GARLAND AROUND 210 PM...YOUNGSVILLE AROUND 220 PM AND
CHAPMAN STATE PARK AROUND 230 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

LAT...LON 4187 7909 4165 7925 4183 7962 4197 7962
      4200 7961 4200 7950

FORECASTER: LA CORTE
Special weather statement, Aug 1, 1:55 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
155 PM EDT MON AUG 1 2011

PAZ006-012-011845-
NORTHERN CLINTON PA-POTTER PA-
155 PM EDT MON AUG 1 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON AND
SOUTHERN POTTER COUNTIES...

AT 151 PM EDT...A STRONG THUNDERSTORM WAS NEAR AUSTIN...MOVING
SOUTHEAST AT 20 MPH.

THIS STORM WILL PRODUCE PENNY SIZE HAIL. THIS STORM WILL BE NEAR
WHARTON AROUND 200 PM...CHERRY SPRINGS STATE PARK AROUND 210 PM...
CROSS FORK AROUND 230 PM AND OLE BULL STATE PARK AROUND 240 PM.

LAT...LON 4157 7760 4146 7760 4134 7773 4163 7815
      4177 7800

FORECASTER: LA CORTE
Special weather statement, Aug 1, 2:19 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON AUG 1 2011

PAZ037-041-042-046-049-051>053-011845-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-
219 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORMS WILL AFFECT LYCOMING...NORTHEASTERN
UNION...NORTHWESTERN COLUMBIA...NORTHWESTERN MONTOUR...NORTHWESTERN
NORTHUMBERLAND...SOUTHERN TIOGA AND SULLIVAN COUNTIES...

AT 216 PM EDT...RADAR SHOWED AN AREA OF STRONG THUNDERSTORMS OVER
PORTIONS OF THE MIDDLE SUSQUEHANNA VALLEY. THE STORMS ARE MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 198 AND 217...I-180 BETWEEN MILE MARKERS 1
AND 29.

LAT...LON 4139 7627 4093 7686 4114 7724 4120 7729
      4124 7737 4149 7761 4155 7760 4160 7686
      4154 7621

FORECASTER: LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:02 PM EDTSpecial Weather StatementCTPMifflin58 min
Jul 31, 8:57 PM EDTSpecial Weather StatementCTPAdams, Cumberland63 min
Jul 31, 9:43 PM EDTSpecial Weather StatementCTPLancaster62 min
Aug 1, 1:20 PM EDTSpecial Weather StatementCTPLycoming25 min
Aug 1, 1:37 PM EDTSpecial Weather StatementCTPLycoming23 min
Aug 1, 1:45 PM EDTSpecial Weather StatementCTPWarren45 min
Aug 1, 1:55 PM EDTSpecial Weather StatementCTPPotter50 min
Aug 1, 2:19 PM EDTSpecial Weather StatementCTPLycoming, Sullivan26 min
Aug 1, 2:28 PM EDTSevere Thunderstorm WarningCTPLycoming32 min
Aug 1, 2:46 PM EDTSevere Thunderstorm WarningCTPCumberland, York29 min
Aug 1, 2:57 PM EDTSpecial Weather StatementCTPMcKean33 min
Aug 1, 2:57 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Union63 min
Aug 1, 3:04 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan56 min
Aug 1, 3:08 PM EDTSevere Thunderstorm WarningCTPLycoming, Union52 min
Aug 1, 3:13 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Schuylkill47 min
Aug 1, 3:28 PM EDTSpecial Weather StatementCTPYork32 min
Aug 1, 3:30 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill60 min
Aug 1, 4:02 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill28 min
Aug 1, 4:08 PM EDTSpecial Weather StatementCTPClinton22 min
Aug 1, 4:08 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan37 min
Aug 1, 4:15 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton30 min
Aug 1, 4:20 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon25 min
Aug 1, 4:33 PM EDTSevere Thunderstorm WarningCTPSchuylkill42 min
Aug 1, 5:04 PM EDTSpecial Weather StatementCTPCentre, Juniata, Perry26 min
Aug 1, 5:21 PM EDTSpecial Weather StatementCTPDauphin, Lebanon24 min
Aug 1, 5:43 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lebanon, Perry62 min
Aug 1, 6:09 PM EDTSpecial Weather StatementCTPCentre, Mifflin36 min
Aug 1, 6:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Lancaster, York55 min
Aug 1, 6:34 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Mifflin, Perry56 min
Aug 1, 6:44 PM EDTSpecial Weather StatementCTPCentre31 min
Aug 1, 7:29 PM EDTSpecial Weather StatementCTPCumberland, Mifflin, Perry31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.